To populate Scholarly, sign in here .


Title A white noise approach to phase space Feynman path integrals
Posted by Wolfgang Bock
Authors Bock, Wolfgang; Grothaus, Martin
Publication date 2013/11/01
Journal Theory of Probability and Mathematical Statistics
Volume 85
Pages 7-22
Publisher AMS
Abstract The concepts of phase space Feynman integrals in White Noise Analysis are established. As an example the harmonic oscillator is treated. The approach perfectly reproduces the right physics. I.e., solutions to the Schrödinger equation are obtained and the canonical commutation relations are satisfied. The latter can be shown, since we not only construct the integral but rather the Feynman integrand and the corresponding generating functional.
Index terms / Keywords White noise analysis, Feynman integrals, mathematical physics